Show simple item record

dc.contributor.authorDelshams Valdés, Amadeu
dc.contributor.authorSimon, Adriá
dc.contributor.authorZgliczynski, Piotr
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-01-31T08:06:26Z
dc.date.available2020-01-01T01:26:19Z
dc.date.issued2017-12-01
dc.identifier.citationDelshams, A., Simon, A., Zgliczynski, P. Shadowing of non-transversal heteroclinic chains. "Journal of differential equations", 1 Desembre 2017, vol. 264, núm. 5, p. 3619-3663.
dc.identifier.issn0022-0396
dc.identifier.urihttp://hdl.handle.net/2117/113420
dc.description.abstract© 2017 Elsevier Inc. We present a new result about the shadowing of non-transversal chain of heteroclinic connections based on the idea of dropping dimensions. We illustrate this new mechanism with several examples. As an application we discuss this mechanism in a simplification of a toy model system derived by Colliander et al. in the context of cubic defocusing nonlinear Schrödinger equation.
dc.format.extent45 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshSchrödinger equation
dc.subject.lcshDifferential equations
dc.subject.otherCovering relations
dc.subject.otherheteroclinic chain
dc.subject.othernon-transversal intersection
dc.subject.others hadowing
dc.titleShadowing of non-transversal heteroclinic chains
dc.typeArticle
dc.subject.lemacEquacions diferencials ordinàries
dc.subject.lemacSchrödinger, Equació de
dc.contributor.groupUniversitat Politècnica de Catalunya. SD - Sistemes Dinàmics de la UPC
dc.identifier.doi10.1016/j.jde.2017.11.024
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::37 Dynamical systems and ergodic theory::37J Finite-dimensional Hamiltonian, Lagrangian, contact, and nonholonomic systems
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0022039617306149
dc.rights.accessOpen Access
local.identifier.drac21675254
dc.description.versionPostprint (author's final draft)
local.citation.authorDelshams, A.; Simon, A.; Zgliczynski, P.
local.citation.publicationNameJournal of differential equations
local.citation.volume264
local.citation.number5
local.citation.startingPage3619
local.citation.endingPage3663


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record